# SDR SIMA201114502

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 23,616 hours, 20,992 cycles
- Engine: Rroyce AE3007A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Faulty
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4499 THE CREW REPORTED THAT DURING DESCENT A STRONG OIL ODOR WAS NOTICED IN THE COCKPIT.  THE THRUST LEVER WAS AT IDLE DURING DESCENT.  NO ODOR NOTICED IN THE PASSENGER CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ZERO CARBON SEAL PER RR AMM 72-25-25-450-801.  THE LEAK AND OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS NOTED AT IDLE.  RAN THE ENGINE AT HIGH POWER IAW 72-00-00 RRMM.  THE OPERATIONAL CHECK WAS GOOD.  NO ODOR NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
